Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 27, Number 2
HTML articles powered by AMS MathViewer

Linear transformations under which the doubly stochastic matrices are invariant
Richard Sinkhorn PDF
Proc. Amer. Math. Soc. 27 (1971), 213-221
On constructing nearly decomposable matrices
D. J. Hartfiel PDF
Proc. Amer. Math. Soc. 27 (1971), 222-228
Solvable automorphism groups and an upper bound for $A(G)$
J. R. Weaver PDF
Proc. Amer. Math. Soc. 27 (1971), 229-235
Groups in which each element commutes with its endomorphic images
R. Faudree PDF
Proc. Amer. Math. Soc. 27 (1971), 236-240
Complements to solvable Hall subgroups
Robert Gilman PDF
Proc. Amer. Math. Soc. 27 (1971), 241-243
Multiplication from other operations
S. Kohn and D. J. Newman PDF
Proc. Amer. Math. Soc. 27 (1971), 244-246
Isomorphic polynomial rings
D. B. Coleman and E. E. Enochs PDF
Proc. Amer. Math. Soc. 27 (1971), 247-252
Complete lattices and the generalized Cantor theorem
Roy O. Davies, Allan Hayes and George Rousseau PDF
Proc. Amer. Math. Soc. 27 (1971), 253-258
Oscillation criteria for nonlinear second order matrix differential equations
Garret J. Etgen PDF
Proc. Amer. Math. Soc. 27 (1971), 259-267
On two parameter singular perturbation of linear boundary value problems
W. M. Greenlee PDF
Proc. Amer. Math. Soc. 27 (1971), 268-274
A class of ergodic transformations having simple spectrum
J. R. Baxter PDF
Proc. Amer. Math. Soc. 27 (1971), 275-279
One-sided boundary behavior for certain harmonic functions
T. K. Boehme and Max L. Weiss PDF
Proc. Amer. Math. Soc. 27 (1971), 280-288
Extensions of Fatou’s theorem to tangential asymptotic values
T. K. Boehme and Max L. Weiss PDF
Proc. Amer. Math. Soc. 27 (1971), 289-298
A generalization of a theorem of Poincaré
Irwin Kra PDF
Proc. Amer. Math. Soc. 27 (1971), 299-302
A note on the location of critical points of polynomials
E. B. Saff and J. B. Twomey PDF
Proc. Amer. Math. Soc. 27 (1971), 303-308
On the ideal of unconditionally convergent Fourier series in $L_{p} (G)$
Gregory F. Bachelis PDF
Proc. Amer. Math. Soc. 27 (1971), 309-312
An extension of the Nagumo uniqueness theorem
J. M. Bownds and F. T. Metcalf PDF
Proc. Amer. Math. Soc. 27 (1971), 313-316
Conditional expectations and an isomorphic characterization of $L_{1}$-spaces
L. Tzafriri PDF
Proc. Amer. Math. Soc. 27 (1971), 317-324
Oscillation criteria for elliptic systems
W. Allegretto and C. A. Swanson PDF
Proc. Amer. Math. Soc. 27 (1971), 325-330
Two cells with $n$ points of local nonconvexivity
Nick M. Stavrakas, W. R. Hare and J. W. Kenelly PDF
Proc. Amer. Math. Soc. 27 (1971), 331-336
A note on a paper of Palais
L. Jonker PDF
Proc. Amer. Math. Soc. 27 (1971), 337-340
Correction to a theorem of mine
R. N. Sen PDF
Proc. Amer. Math. Soc. 27 (1971), 341-342
General embedding properties of absolute Borel and Souslin spaces
Roger W. Hansell PDF
Proc. Amer. Math. Soc. 27 (1971), 343-352
Provability with finitely many variables
J. Donald Monk PDF
Proc. Amer. Math. Soc. 27 (1971), 353-358
On the structure of nonstandard models of arithmetic
R. G. Phillips PDF
Proc. Amer. Math. Soc. 27 (1971), 359-363
Expansions of vectors in a Banach space related to Gaussian measures.
J. Kuelbs PDF
Proc. Amer. Math. Soc. 27 (1971), 364-370
Continuum neighborhoods and filterbases
David P. Bellamy and Harvey S. Davis PDF
Proc. Amer. Math. Soc. 27 (1971), 371-374
Prime $3$-manifolds and the doubling operation
Jonathan L. Gross PDF
Proc. Amer. Math. Soc. 27 (1971), 375-380
The almost fixed point property for hereditarily unicoherent continua.
William J. Gray and Loy O. Vaughan PDF
Proc. Amer. Math. Soc. 27 (1971), 381-386
Quasi-Jordanian continua
Robert E. Jackson PDF
Proc. Amer. Math. Soc. 27 (1971), 387-390
On pointwise periodic transformation groups
S. K. Kaul PDF
Proc. Amer. Math. Soc. 27 (1971), 391-394
Higher order homology operations and the Adams spectral sequence
Warren M. Krueger PDF
Proc. Amer. Math. Soc. 27 (1971), 395-398
The separation theorem for quasi-closed sets
John H. V. Hunt and Adalberto García-Máynez PDF
Proc. Amer. Math. Soc. 27 (1971), 399-404
Note on the embedding of manifolds in Euclidean space
J. C. Becker and H. H. Glover PDF
Proc. Amer. Math. Soc. 27 (1971), 405-410
Divisibility conditions on characteristic numbers of stably symplectic manifolds
D. M. Segal PDF
Proc. Amer. Math. Soc. 27 (1971), 411-415
On the hyperspace of subcontinua of an arc-like continuum
George W. Henderson PDF
Proc. Amer. Math. Soc. 27 (1971), 416-417
Elementary proof of a theorem of Helson
Raouf Doss PDF
Proc. Amer. Math. Soc. 27 (1971), 418-420
The Fourier transform is onto only when the group is finite
Stephen H. Friedberg PDF
Proc. Amer. Math. Soc. 27 (1971), 421-422
A note on Fourier multipliers
Max Jodeit PDF
Proc. Amer. Math. Soc. 27 (1971), 423-424
Factorization of differential operators
Anton Zettl PDF
Proc. Amer. Math. Soc. 27 (1971), 425-426